Steven Klee

Mathematics

Associate Professor

Phone: 206.296.5928

Building/Room: BANN 420

Frequently Taught Classes

MATH 2320: Linear Algebra

Research Interest

Combinatorics

Recent Publications

Philip de Castro*, Desiree Domini*, Tom Edgar, Devon Johnson*, and Steven Klee, “Counting binomial coefficients divisible by a prime power,” American Mathematical Monthly, 2017.  (to appear)

Steven Klee, Hunter Lehmann*, and Andrew Park*, “Prime labeling of families of trees with the Gaussian integers,” AKCE International Journal of Graphs and Combinatorics,  13 (2) 2016 165-176.

Steven Klee and Isabella Novik, “Lower Bound Theorems and a generalized Lower Bound Conjecture for balanced simplicial complexes,” Mathematika,  62 (2) 2016 441-477.
 
Steven Klee and José Alejandro Samper, “Lexicographic shellability, matroids and order ideals,” Advances in Applied Mathematics, 67  2015 1-19.
 
Steven Klee and Matthew Stamps, “Graded Betti numbers of cycle graphs and standard Young tableaux,” Journal of Combinatorics, 2015.  (to appear)
 
Allan L. Edmonds and Steven Klee, “The combinatorics of hyperbolized manifolds,” Mathematica Scandinavica, 117 (1) 2015 31-63.
 
Nima Imani*, Lee Johnson*, Mckenzie Keeling-Garcia*, Steven Klee, and Casey Pinckney*, “The h-vectors of PS ear-decomposable graphs,” Involve, 7 (6) 2014 743-750.
 
Jonathan Browder and Steven Klee, “A classification of the face numbers of Buchsbaum simplicial posets,” Mathematische Zeitschrift,  277 (3-4) 2014 937-952.
 
Steven Klee and Isabella Novik, “From flag complexes to banner complexes,” SIAM Journal on Discrete Mathematics, 27 (2) 2013 1146-1158.

* indicates an undergraduate student coauthor

Biography

Dr. Klee has a B.S. from Valparaiso University and a PhD. from the University of Washington. He has been on faculty at Seattle University since 2012.

For further information see: http://fac-staff.seattleu.edu/klees/web